RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Glebov, Nikolai Ivanovich

Statistics Math-Net.Ru
Total publications: 13
Scientific articles: 13

Number of views:
This page:533
Abstract pages:4376
Full texts:1595
References:116
Associate professor
Candidate of physico-mathematical sciences (1963)
Speciality: 01.01.09 (Discrete mathematics and mathematical cybernetics)
Birth date: 28.04.1935
E-mail:
Keywords: integer programming; combinatorial optimization; asymptotically optimal algorithms; greedy algorithm; polymatroids; location problems; traveling salesman problem; dominating set; independent set; vertex cover.
   
Main publications:
  • Glebov N. I. K opisaniyu odnogo klassa zadach, razreshimykh algoritmom pokoordinatnogo pod'ema // Diskretnyi analiz i issledovanie operatsii. Seriya 1, 2001, t. 8, # 3, 15–25.
  • Glebov N. I., Kostochka A. V. O naimenshikh nezavisimykh dominiruyuschikh mnozhestvakh v grafakh // Sibirskii zhurnal issledovaniya operatsii, 1 (1994), # 4, 7–21.
  • Glebov N. I. O primenimosti metoda pokoordinatnogo spuska k nekotorym zadacham vypuklogo tselochislennogo programmirovaniya // Upravlyaemye sistemy: Sb. nauch. tr. Novosibirsk: In-t matematiki SO AN SSSR, 1978. Vyp. 17. S. 52–59.
  • Glebov N. I. O zadache minimizatsii vypukloi separabelnoi funktsii na peresechenii polimatroidov // Upravlyaemye sistemy: Sb. nauch. tr. Novosibirsk: In-t matematiki SO AN SSSR, 1983. Vyp. 23. S. 33–43.

http://www.mathnet.ru/eng/person17612
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/206897

Publications in Math-Net.Ru
2007
1. A. E. Baburin, E. Kh. Gimadi, N. I. Glebov, A. V. Pyatkin, “The problem of finding a subset of vectors with the maximum total weight”, Diskretn. Anal. Issled. Oper., Ser. 2, 14:1 (2007),  32–42  mathnet  mathscinet  zmath; J. Appl. Industr. Math., 2:1 (2008), 32–38  scopus
2004
2. N. I. Glebov, “On a generalization of the minimax assignment problem”, Diskretn. Anal. Issled. Oper., Ser. 1, 11:4 (2004),  36–43  mathnet  mathscinet  zmath
2002
3. N. I. Glebov, “On conditions for the solvability of optimization problems by a greedy algorithm”, Diskretn. Anal. Issled. Oper., Ser. 2, 9:2 (2002),  3–12  mathnet  mathscinet  zmath
2001
4. N. I. Glebov, “On the description of a class of problems solvable by a coordinate-wise ascent algorithm”, Diskretn. Anal. Issled. Oper., Ser. 1, 8:3 (2001),  15–25  mathnet  mathscinet  zmath
2000
5. N. I. Glebov, V. V. Shenmaier, “On the applicability of a coordinate-wise ascent algorithm to integer programming problems”, Diskretn. Anal. Issled. Oper., Ser. 1, 7:4 (2000),  38–47  mathnet  mathscinet  zmath
1998
6. E. Kh. Gimadi, N. I. Glebov, A. I. Serdyukov, “On a problem of the choice of a cyclic route and loading of transport vehicles”, Diskretn. Anal. Issled. Oper., Ser. 2, 5:1 (1998),  12–18  mathnet  mathscinet  zmath
7. E. Kh. Gimadi, N. I. Glebov, V. V. Zalyubovskii, “On problems of efficient barter”, Diskretn. Anal. Issled. Oper., Ser. 2, 5:1 (1998),  3–11  mathnet  mathscinet  zmath
1997
8. E. Kh. Gimadi, N. I. Glebov, V. V. Zalyubovskii, “On some problems of mutual amortization of enterprises”, Diskretn. Anal. Issled. Oper., Ser. 2, 4:1 (1997),  30–39  mathnet  zmath
1996
9. A. G. Shchukin, N. I. Glebov, “On the complexity of some generalizations of Johnson's two-machine problem”, Diskretn. Anal. Issled. Oper., 3:1 (1996),  80–90  mathnet  mathscinet  zmath
1994
10. N. I. Glebov, A. V. Kostochka, “On the smallest independent dominating sets in graphs”, Sibirsk. Zh. Issled. Oper., 1:4 (1994),  7–21  mathnet  mathscinet  zmath
11. E. Kh. Gimadi, N. I. Glebov, A. I. Serdyukov, “An algorithm for the approximate solution of the traveling salesman problem and its probabilistic analysis”, Sibirsk. Zh. Issled. Oper., 1:2 (1994),  8–17  mathnet  mathscinet  zmath
1969
12. N. I. Glebov, “A certain generalization of Kakutani's fixed point theorem”, Dokl. Akad. Nauk SSSR, 185:5 (1969),  981–983  mathnet  mathscinet  zmath
1962
13. N. I. Glebov, “Representation of operators over memory”, Dokl. Akad. Nauk SSSR, 144:3 (1962),  516–519  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020